# SDR 2000UALA00079

- Difficulty date: February 18, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7457U
- Make and model: Boeing 727222
- Aircraft serial: 21911
- Aircraft time: 57,195 hours, 32,796 cycles
- Engine: Pwa JT8D15
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Leaking
- Location: Le Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DEN DUE TO A HYDRAULIC SYSTEM  PRESSURE AND FLUID LOSS.  *S/D*  FOUND NR 2 L/E FLAP ACUATOR LEAKING FROM SWIVEL.  REPLACED NR 2 L/E FLAP ACTUATOR, OPERATIONAL CHECK AND LEAK CHECK PERFORMED.  SYSTEM OPERATIONAL OK.  NO LEAKS NOTED.
